U.S. doctors online nowAsk doctors free
Fairfax, VA
A 30-year-old male asked:

My muscles feel sore and weak after taking methlypredisone/amoxicillin for chornic sinusitis.my blood work/urine came back fine, and stoped taking the medication about 2 days ago, but still feel weak/ sore. cause of concern?

2 doctor answers2 doctors weighed in
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
Fatigue after symptoms described may indicate COVID-19, so obtain a PCR test for COVID-19 and quarantine x10 days if positive, and if respiratory symptoms occur, go to an emergency room for evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Colantino
Internal Medicine 62 years experience
It doesn't necessarily have to be a Covid infection. Post infectious fatigue after any infection is quite common. As an example, it is not unusual to take a month for fatigue to completely resolve after a bout of influenza or bacterial pneumonia.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 26, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.